# SDR 98FDEA00456

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Condition: Malfunction
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

98-0178  STA-CEB: LANDING GEAR WOULD NOT RETRACT AFTER T/O.  GEAR HANDLE STUCK IN MID DETENT.  LANDED ASAP.  PERFORMED BITE CHECK ON PROX DETECTION UNIT.  NO FAULT FOUND.  RESET CONTROLLER.  CHECKED PROX SWS VISUALLY, GOOD CONDITION.  NO EVIDENCE OF LEAKS AND ALL LANDING GEAR C/B,S IN ACFT OK TO CONTINUE PER TSM 32-30-  FIG 108.
